# SDR DHL2003604658

- Difficulty date: June 4, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION EXTERNAL AC POWER RECEPTACLE COMPARTMENT OUTER SKIN WORN STA -39.000 L-31R TO L-33R (MAJOR REPAIR).  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA IAW EODHL-030551, ED-3295.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (7075-T6AL 0.063), A FILLER (7075-T6AL 0.050) IAW EO DHL 030551, ED-3295.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT CON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER ON EXTERNAL A/C POWER RECEPTACLE COMPARTMENT OUTER SKIN, STA -39.000 L-31R TO L-33R USING NEW FASTENERS IAW EO DHL 030551, ED-3295 AND SRM 51-1-21 PG 1.
